“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 16122
School of Physics
  Title:   Asymptotic symmetries of Maxwell Chern-Simons gravity with torsion
1.  H. Adami
2.  P. Concha
3.  E. Rodriguez
4.  H.R. Safari
  Status:   Published
  Journal: Eur. Phys. J. C
  No.:  10
  Vol.:  80
  Year:  2020
  Pages:   967
  Supported by:  IPM
We present a three-dimensional Chern-Simons gravity based on a deformation of the Maxwell algebra. Such symmetry allows

Download TeX format
back to top
scroll left or right